# SDR AMCR201009

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525B
- Aircraft serial: 0070
- Aircraft time: 1,333 hours, 938 cycles
- Engine: Wilint FJ443A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 63413211
- Part serial: 67
- Condition: Corroded
- Location: Zone 700
- Part time: 1,333 hours, 938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE LT SIDE, AFT MLG TRUNNION PIN BORE AND FACE WAS FOUND WHILE PERFORMING 48 MONTH/ 2400 HR INSP.  A MIXTURE OF FERROUS AND NON-FERROUS PARTS ARE USED IN THE AFFECTED AREAS. LUBRICATION OF THIS AREA IS PERFORMED AT 12 MONTH INTERVALS.
